Open Access
Translator Disclaimer
April, 1986 On the Prevalence of Stochastic Differential Equations with Unique Strong Solutions
Andrew J. Heunis
Ann. Probab. 14(2): 653-662 (April, 1986). DOI: 10.1214/aop/1176992535

Abstract

It is shown that in the sense of Baire category, almost all stochastic differential equations with uniformly bounded measurable coefficients and uniformly nondegenerate diffusions have unique strong solutions.

Citation

Download Citation

Andrew J. Heunis. "On the Prevalence of Stochastic Differential Equations with Unique Strong Solutions." Ann. Probab. 14 (2) 653 - 662, April, 1986. https://doi.org/10.1214/aop/1176992535

Information

Published: April, 1986
First available in Project Euclid: 19 April 2007

zbMATH: 0601.60058
MathSciNet: MR832028
Digital Object Identifier: 10.1214/aop/1176992535

Subjects:
Primary: 60H10
Secondary: 93E99

Keywords: Baire category , oscillation function , unique strong solutions

Rights: Copyright © 1986 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.14 • No. 2 • April, 1986
Back to Top